Hydrodynamic type integrable equations on a segment and a half-line

Guerses, Metin
Habibullin, Ismagil
Zheltukhın, Kostyantyn
The concept of integrable boundary conditions is applied to hydrodynamic type systems. Examples of such boundary conditions for dispersionless Toda systems are obtained. The close relation of integrable boundary conditions with integrable reductions in multifield systems is observed. The problem of consistency of boundary conditions with the Hamiltonian formulation is discussed. Examples of Hamiltonian integrable hydrodynamic type systems on a segment and a semiline are presented. (C) 2008 American Institute of Physics. [DOI: 10.1063/1.2993008]

Citation Formats
M. Guerses, I. Habibullin, and K. Zheltukhın, “Hydrodynamic type integrable equations on a segment and a half-line,” JOURNAL OF MATHEMATICAL PHYSICS, vol. 49, no. 10, pp. 0–0, 2008, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/47119.